Nuromol 12 Tablets

$7.95

Nuromol offers double action pain relief.

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:

  • Back Pain
  • Period Pain 
  • Cold & Flu Symptoms 
  • Muscular Pain
  • Sore Throat
  • Rheumatic Pain & Non-Serious Arthritic Pain
  • Dental Pain 
  • Migraine Headache 
  • Tension Headache 
  • Headache
SKU: PHA-NUR-917958 Category:

Description

Nuromol 12 Tablets

 
Directions
Take with water Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor. 
 
Ingredients

Ibuprofen 200mg & Paracetamol 500mg

Contains no gluten, wheat, lactose or sucrose. Contains no preservatives.

Cautions

Do not give Nuromol tablets to children under 12 years. Nurofen for Children products are available. Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Keep out of reach of children

Do not take:

  • if the blister foil is broken on first opening. 
  • if you are aged 65 years or older. 
  • if you suffer from asthma 
  • if you are pregnant. 
  • if you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure. 
  • if you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or other medicines for pain relief. If you get an allergic reaction stop taking and see your doctor immediately. 
  • Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of liver damage, stroke and heart attack.


Safety Directions:

Before Use – seek medical advice if you:

  • are taking other medicines
  • have diabetes 
  • are using in children suffering from dehydration through diarrhoea and/or vomiting

 

Additional information

Weight 0.1 kg

Reviews

There are no reviews yet.

Be the first to review “Nuromol 12 Tablets”

Your email address will not be published. Required fields are marked *